MathSciNet Relay Station
MathSciNet bibliographic data
MR2884688 34K20 (45J05 45M10)
Meng, Fanwei; Li, Lianzhong; Bai, Yuzhen $\Psi$-stability of nonlinear Volterra integro-differential systems. Dynam. Systems Appl. 20 (2011), no. 4, 563–574.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement